# SDR REXA2022040100514

- Difficulty date: February 26, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,478 hours, 22,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACK BETWEEN FS 485.00 AND FS 656.00+8 IS CORRODED	REMOVED AND REPLACED SIDE SEAT RAIL IAW CRJ AMM 53-00-49-000/400-801
